# SDR CA140804004

- Difficulty date: July 17, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Amd FALCON7X
- Engine: Pwc PW307A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAXI, THE PILOTS RECEIVED A CAUTION MESSAGE ASSOCIATED WITH FAULT CODE P3 SENSOR MIS-COMPARE ON NR 2 ENGINE.  ACFT RETURNED TO HANGAR FOR TROUBLESHOOTING AND THE FAULT COULD NOT BE REPRODUCED. ON THE FOLLOWING FLIGHT, DURING CLIMB AT FL120 WHEN POWER WAS REDUCED, THE CAUTION MESSAGE CAME BACK. THE CREW ELECTED TO RETURN TO THE DEPARTURE AIRPORT FOR TROUBLESHOOTING.  DATA DOWNLOAD SHOWED A DROP IN P3 PRESSURE ON BOTH A AND B CHANNELS.  TROUBLESHOOTING IS FOCUSING ON A POSSIBLE P3 AIR LEAK.
